Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (741 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 201–211
DOI: 10.2977/prims/1195191692

Published online: 1975-04-30

Simple Proofs of Nakano's Vanishing Theorem and Kazama's Approximation Theorem for Weakly 1-Complete Manifolds

Osamu Suzuki[1]

(1) University of Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Suzuki Osamu: Simple Proofs of Nakano's Vanishing Theorem and Kazama's Approximation Theorem for Weakly 1-Complete Manifolds. Publ. Res. Inst. Math. Sci. 11 (1975), 201-211. doi: 10.2977/prims/1195191692